MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 8888345629
Medical Device Problem Codes Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post- operatively, there was a low flow performance and catheter obstruction or no flow at the lumen.Flushing was performed prior to insertion obtaining a below-expected results.It was stated that they tried to invert the lines but to no avail and they couldn't perform the wash with the syringe.It was also stated that an heparin was used as anti-coagulant.The dialysis was not performed due to lack of catheter flow.It was reported that there was no permanent injury to the patient and the patient was okay.
 
Additional Manufacturer Narrative
Please note that the fdd for this product is only inclusive of fdd (b)(4) and the previous fdd (b)(4) is not applicable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post- operatively, the catheter's lumen had a low or no flow issue.Flushing was performed prior to insertion obtaining a below-expected results.It was stated that they tried to invert the lines but to no avail and they couldn't perform the wash with the syringe.It was also stated that an heparin was used as anti-coagulant.The dialysis was not performed due to lack of catheter flow and there was a need for a catheter replacement.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7842264
Report Number3009211636-2018-00298
Device Sequence Number1271636
Product Code NIE
UDI-Device Identifier10884521006799
UDI-Public10884521006799
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888345629
Device Catalogue Number8888345629
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;